# SDR USAA2012070900009

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 56,704 hours, 37,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6623259
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1924 STRINGER INTERCOSTAL ATTACH ANGLE CRACKED AT BS 947, S25R.  REMOVED, FABRICATED AND INSTALLED ATTACH ANGLE IAW B737 SRM 51-10-02 AND BOEING DRAWING 66-23259.
